# SDR VNAA20250715010

- Difficulty date: June 4, 2025
- Submitted: July 15, 2025
- Operation: Air carrier
- Aircraft: N600NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15416
- Aircraft time: 19,676 hours, 17,509 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: MM69035146013
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3895FH PERM REPAIR - REQUEST FOR EXTENSION TO NEXT C CHECK OF EA 23-C9-53-1114 REV A WITHIN 3895 FLIGHT HOURS AFTER SECTION I OF REV.A, ACCOMPLISH A PERMANENT REPAIR AT DISCREPANT AREA IN ACCORDANCE WITH APPROVED PROCEDURES OR REPLACE PART.// ENGINEERING COMMENTS: GENERATE A NEW RFTS WITH DETAILED DIMENSIONS AND IMAGES OF CURRENT CONDITIONS OF EACH LOCATION.  FUSELAGE SKIN BTWN FS1000.00-FS1051.30 & STR21R-STR27 WAS REPAIRED PER REO 690-53-61-1633 REV -- AND PER  EA A1-690-53-00011A REV A SECTION III - PERMANENT REPAIR
